Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 383648, 1 page
http://dx.doi.org/10.1155/2013/383648
Editorial

Mathematical Engineering and Control with Applications

1Helwan University, P.O. Box 11795, Cairo, Egypt
2Canadian International College (CIC), Zayed Branch, 6th Oct., Giza, Egypt
3Department of Mathematics and Statistics, Missouri University of Science and Technology, 106 Rolla Building, Rolla, MO 65409-0020, USA
4Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
5Laboratoire de Mathématiques, Université de Sidi Bel Abbes, BP 89, 22000 Sidi Bel Abbes, Algeria

Received 4 August 2013; Accepted 4 August 2013

Copyright © 2013 Mamdouh M. El Kady et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.